# SDR SWIA201335620

- Difficulty date: November 22, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 24,809 hours, 17,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD PULL IN LEVER CHAFED. C-CHECK BLENDED DAMAGE ON PAX DOOR FWD PULL IN LEVER IAW REO.
